Anadin Anadin Maximum Strength Capsules 12 Pack

€2.00

Out of Stock
Code anadinmax12


Out of Stock
Email me when back in stock
Product Info

Anadin Maximum Strength capsules are pain-relieving medication containing Aspirin.
Anadin Maximum Strength can be used for the treatment of:

  • Headache
  • Period Pain
  • Dental Pain
  • Rheumatic Pain
  • Symptoms of colds and flu
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
How To Use

Anadin Maximum Strength Capsules should be taken with a glass of water with or just after a meal.

Adults and children over 16 years: Take one capsule every 3 to 4 hours if necessary.

Do take more than 8 capsules in any 24 hour period.


Active Ingredients

Each Anadin Maximum Strength Capsule contains Aspirin 500mg, Caffeine 32mg.

Delivery Info

***Delivery Timeframe - Updated 17/05/21 5pm***

Deliveries in Republic Of Ireland and Northern Ireland

**Orders are currently being dispatched within 1 working days after the order is placed. Once your order has been marked dispatched, delivery is expected to take place within 1-2 working days for addresses in Ireland.

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible.

Deliveries To UK

Deliveries to UK addresses are continuing as normal via Royal Mail Tracked 48 service in 3-5 working days

European Courier Delivery (DPD & UPS) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 4-6 working days..

International Deliveries

**Delayed delivery - please contact us directly for an estimated delivery time.

For more information on international delivery, please read our Delivery Information? page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Anadin Maximum Strength Capsules are used for the relief of headache pain, neuralgia, rheumatic pain, period pain, dental pain and the relief of symptoms of the common cold. Anadin contains Aspirin, which is a non-steroidal anti-inflammatory drug (NSAID).

Prolonged use without medical supervision could be harmful.If symptoms persist more than 3 days or if you experience any worsening of symptoms, you should discontinue treatment and consult your doctor.

Who can use?

This medicine can be used adults and adolescents over 16 years old. Elderly patients should consult their doctore before using Anadin as they are more prone to side effects.

How to use?

Anadin Maximum Strength Capsules should be taken with a glass of water with or just after a meal.

Adults and children over 16 years: Take one capsule every 3 to 4 hours if necessary.

Do take more than 8 capsules in any 24 hour period.

Do not take Anadin if:

  • If you have or ever have had a stomach ulcer or other digestive system disorder.
  • If you have worsening asthma, rash or rhinitis associated with aspirin.
  • If you are allergic to Ibuprofen or to aspirin or to any NSAIDS.
  • If you suffer from heart, liver or kidney disease.

If you are pregnant or breast-feeding.

This medication is not suitable during pregnancy or while breastfeeding.

Common side effects.

Anadin may cause some some stomach discomfort. Do not take on an empty stomach.

Anadin may affect how blood clotting. It is possible that taking Anadin may cause easy bruising or bleeding.

If you have any difficulty breathing or develop a rash or swollen facial features or runny nose after taking Anadin, stop taking this medication and consult your doctor immediately.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty